# SDR SWAA2015121146989

- Difficulty date: November 26, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 55,964 hours, 32,686 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 313A2110
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 FLAP TRACK FAIRING CRACKED.  REPAIRED FAIRING IAW EA & SRM.
